advertisement
Question
Posted by: It''s Me | 2010-06-10

Lose erection quickly

Dr,

I have a problem of sustaining my erection after or even before ejaculation. E.g. I will just become weak as if it was never up. I am 25, None smoker, None drinker and good health " I think" .

I am in a serious relationship and I see her disapointment everytime it happens and it kills me. PLEASE HELP

Regards,

Me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Me
Ejaculation problems can be caused by blood pressure problems, certain medications ( even non-prescription medication), anabolic steroids, diabetes, and can also be caused by anxiety, stress or psychological reasons like relationship problems. First step I think would be to exclude any possible physical problems by going for a medical check up, reviewing all the medications you take. See http://www.menshealth.co.za/
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Me | 2010-06-10

Don''t wanna step on the docs toes - but go see a doctor, most of the time that''d be a mental/psychological thing... but it could also be the signs of something serious.

Reply to Me
Posted by: Cyberdoc | 2010-06-10

Hallo Me
Ejaculation problems can be caused by blood pressure problems, certain medications ( even non-prescription medication), anabolic steroids, diabetes, and can also be caused by anxiety, stress or psychological reasons like relationship problems. First step I think would be to exclude any possible physical problems by going for a medical check up, reviewing all the medications you take. See http://www.menshealth.co.za/
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement